# SDR VNAA0209014

- Difficulty date: September 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 17,960 hours, 15,876 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN ECU FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW THEN EXITED THE RUNAWAY AND THE MESSAGE CLEARED BY ITSELF.  THE CREW CALLED MAINTENANCE CONTROL AND THE DECISION WAS MADE TO TRY ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4123 THEN DEPARTED WITH NO FURTHER INCIDENTS.
